MathSciNet Relay Station
MathSciNet bibliographic data
MR1283544 (95g:11085) 11M35 (11B68 33E99)
Cvijović, Djurdje; Klinowski, Jacek New formulae for the Bernoulli and Euler polynomials at rational arguments. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1527–1535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement